NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I have holes in my teeth what will I do,my tough is always better and joint pain "

Tags:
    User Avatar
    A 27 years year old female asked:
    2 years ago
    I have holes in my teeth what will I do,my tough is always better and joint pain
    Dr. Idris Q answered:
    2 years ago
    Hello, Sorry about that. Please Kangpe hold your privacy in high esteem and we will be glad if you ensure your full identity is concealed. If you want to show us any part of your body ensure your face is not included for anonymity sake. I want to assume the picture you want to send is that of your teeth. I'm yet to see that. Is it painful? Have you seen a dentist before? Is it all your joints that is painful or just a particular joint. I will await your reply?
    Doctors avatar
    User Avatar
    A 27 years year old female asked:
    2 years ago
    I have seen s dentist before they remove one of my tenth ,now two of my teeth have holes I have been treating malaria is not going ,I have taken anti malaria and anti biotics
    Dr. Idris Q answered:
    2 years ago
    Thanks for getting back to me. Since its a recurrent thing. You have to work on your dental hygiene by doing the following: -washing your teeth twice daily, in the morning after food and at night before going to bed -avoid eating too much sweets -rinse your mouth after taking snacks, fruits and so on. -you can also get a mouth wash to rinse your mouth. You can do that 3 times daily Most importantly, you still need to see your Dentist to look at the teeth. He will discuss the best management option with you. We can help you get one that is closer to you if you send an email with your name, location and phone number to findadoctor@kangpe.com If you have treated it and its not going, it might be something else. What are you feeling that makes you think you have malaria? What do you notice that makes you think it's not going? Which drug have you taken?
    Doctors avatar
    User Avatar
    A 27 years year old female asked:
    2 years ago
    I have taken artesunate tab,lonart D's and ciprofloxiacin ,am till feeling headache ,joint pain,bitterness of the tough
    Dr. Idris Q answered:
    2 years ago
    OK. The best thing to do is to see a Doctor. You need to be evaluated further. You have already used what I will prescribe for the malaria. However, that doesn't mean it can not be something else. You might be asked to do some blood tests to confirm what's going on. The outcome of the evaluation will determine what to do next for you. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app